# SDR SWAA2019010428207

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 63,576 hours, 37,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 2150153
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE RG GIRT BAR ATTACH BRACKET CLIP LOOSE.  R&R BRACKET CLIP PER SWA EA.
